# SDR SWIA202264983

- Difficulty date: January 5, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND MARKED DURING SPECIAL DETAILED INSPECTION OF THE LEFT WING AFT LOWER WING PLANK AT WS148.019     (C-CHECK RO 3/14/2022)    REPAIRED CRACK PER GREO 601R-57-21-130 REV-L DATED 2017/03/06 REPAIR OPTION II.  COMPLIED WITH TASK CARD 28-900-1000-SKY AND 51-900-1003-SKY.  LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
